# SDR SWAA043367

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 46,307 hours, 30,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND L2 DOOR EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED SLIDE CABLE PER MM.
